Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011, Article ID 563924, 15 pages
http://dx.doi.org/10.1155/2011/563924
Research Article

On Second-Order Duality for Minimax Fractional Programming Problems with Generalized Convexity

1Department of Mathematics and Statistics, King Fahd University of Petroleum and Minerals, P.O. Box 728, Dhahran 31261, Saudi Arabia
2Department of Mathematics, Aligarh Muslim University, Aligarh 202002, India

Received 27 May 2011; Accepted 12 August 2011

Academic Editor: H. B. Thompson

Copyright © 2011 Izhar Ahmad. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Izhar Ahmad, “On Second-Order Duality for Minimax Fractional Programming Problems with Generalized Convexity,” Abstract and Applied Analysis, vol. 2011, Article ID 563924, 15 pages, 2011. https://doi.org/10.1155/2011/563924.